University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "LePendu, P"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ghebremariam, YT, Lee, JC, LePendu, P, Erlanson, DA, Slaviero, A, Shah, NH, Leiper, JM and Cooke, JP (2014) Response to letters regarding article, "unexpected effect of proton pump inhibitors: elevation of the cardiovascular risk factor asymmetric dimethylarginine". Circulation, 129 (13).

Ghebremariam, YT, LePendu, P, Lee, JC, Erlanson, DA, Slaviero, A, Shah, NH, Leiper, J and Cooke, JP (2013) Unexpected effect of proton pump inhibitors: elevation of the cardiovascular risk factor asymmetric dimethylarginine. Circulation, 128 (8). pp. 845-853.

This list was generated on Tue Sep 19 19:03:25 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800